I have had problems sleeping for as long as I can remember. My doctor prescribed 5 mg ambien. He gave me a two week supply and I slept great! Sleep is sweet! At my insistence, he let me take it long term. I have been on it two months. I take only the recommended dosage. I have suddenly started having dizzy spells. I've had a few minor bouts that lasted a couple hours over the past couple months. I had an episode set in 5 days ago and hasn't abated. Could it be the ambien? Would it take 2 months for symptoms to appear? How long would it take to get it completely put of my system? I do not like feeling this way.
Did you find this post helpful?
|

User Profile
replied October 6th, 2014
Thank you for consulting e-healthforum. You dizzines probably has nothing to do with ambien. It has a short life in the body. After 7 to 8 hours of sleep Ambien is almost completely eliminated from the body. Another reason for your symptoms has to be sought.


Providing Top Neurology Services in the New York area. Excellence in treating headaches, dizziness, and head pain.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sleep Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.